# SDR VNAA20170608HMV04

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 26,609 hours, 29,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME, HEAVILY CORRODED BETWEEN STRINGERS 26L AND 26R AND APPEARS CRACKED BETWEEN STRINGERS 26 AND 27R.  REPAIRED THE FRAME IAW REO 670-53-21-799 REV A
